# SDR ASOA200900807

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 27,078 hours, 23,443 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS AN INDICATION NOTED APPROX .1 INCH IN LENGTH 60 PERCENT FSH FAILED NDT INSPECTION.  REMOVED OUTBOARD SEAL PLATE AT FRAME IAW SRM 51-42-06, 51-42-21.  REMOVED THE CORRODED BRACKET IAW SRM 51-42-21.  LOCATED AND INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-42-21.  REINSTALLED O/B RIGHT SILL PLATE IAW SRM 51-42-06 AND 51-42-21.
